# SDR P5CA0501341

- Difficulty date: April 14, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,490 hours, 18,068 cycles
- Engine: Ge CF650E2
- Engine time: 76,090 hours, 15,752 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 8988061
- Part serial: P439
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT NR 1 ENGINE NACELLE LOOPS A & B WENT INTO THE RED - SET BELL OFF - ENGINE SHUT DOWN OIL PRESSURE 45 PSI.  REPLACED ENGINE PRESSURE REGULATING VALVE, LEAK CHECK OK.  OPS CHECKED OK DURING ENGINE HIGH POWER ASSURANCE RUN, MM 36-11-19 & MM 36-11-00 AND TESTED PER MM 71-00-00 TEST NR 4.
